# SDR 20071202

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N305EJ
- Make and model: Cessna 680CE
- Aircraft serial: 6800105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING, GEAR RETRACTION CREW REPORTED AN IMMEDIATE VIOLENT SHAKING THROUGHOUT THE AIRCRAFT.  GEAR INDICATION SHOWED RED LIGHT ONLY.  GEAR WAS EXTENDED AND SHAKING STOPPED AND INDICATED THREE GREEN, DOWN AND LOCKED.  CREW DECLARED EMERGENCY AND LANDED AIRCRAFT.   MAINTENANCE INSPECTED AND FOUND NOSE LANDING GEAR SQUAT SWITCH OUT OF ADJUSTMENT. ADJUSTED SWITCH AND PERFORMED DANGEROUS TURBULENCE INSPECTION. NO DISCREPANCIES WERE NOTED
